# SDR DL757100509

- Difficulty date: February 22, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 64,078 hours, 30,273 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EPATH LIGHTS INOP AT ROWS 4, 19, 26 AND 34. RESECURED WIRES AT AFFECTED SEATS. CHECKS OK.
